Alert archive / Alabama / Flash Flood Warnings in 2010

Flash Flood Warning 13, NWS Huntsville, AL

May 2, 2010Limestone County, Morgan County, Alabama

NWS Huntsville, AL issued this flash flood warning at May 2, 2010, 9:12 PM CDT for Limestone County, Morgan County, Alabama. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2010, 9:12 PM CDT (02:12 UTC)
Expired
May 3, 2010, 12:15 AM CDT
In force
3 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

Counties Limestone County, AL, Morgan County, AL

The radar

The Northeast Alabama radar (KHTX), 93 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 10:03 PM CDTFLASH FLOOD4 Wnw Athens, ALGLAZE RD. BETWEEN QUINN AND NEWCUT ROADS FLOODED.
May 2, 10:04 PM CDTFLASH FLOOD2 Ssw Decatur, ALHOUSE FLOODED ON DANVILLE RD. EXACT LOCATION ESTIMATED.
May 2, 10:15 PM CDTFLOOD4 S Decatur, ALDENISE DR. IN DECATUR FLOODED BY DRAINAGE DITCH
May 2, 10:28 PM CDTFLASH FLOOD2 W Hartselle, ALMAIN STREET WEST OF HARTSELLE IMPASSABLE. US 31 NORTH OF HWY 36 ALMOST IMPASSABLE.
May 2, 10:34 PM CDTFLASH FLOOD1 Ssw Hartselle, ALNANCE FORD AND PEACH ORCHARD ROADS IMPASSABLE
May 2, 10:34 PM CDTFLASH FLOOD3 Sse Decatur, ALINTERSECTION OF COUNTRY CLUB AND APACHE ROAD IMPASSABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2010-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 268 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2010-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
268 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
458 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
-41 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

719 
WGUS54 KHUN 030212
FFWHUN
ALC083-103-030515-
/O.NEW.KHUN.FF.W.0013.100503T0212Z-100503T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
912 PM CDT SUN MAY 2 2010

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
  WESTERN MORGAN COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 1215 AM CDT

* AT 911 PM CDT...DOPPLER RADAR DETECTED THUNDERSTORMS WHICH WILL    
  MOVE NORTHEAST AND REPEATEDLY PRODUCE VERY HEAVY RAINFALL IN       
  LIMESTONE AND WESTERN MORGAN COUNTIES.  RAINFALL AMOUNTS OF 2 TO 4 
  INCHES ARE LIKELY BEFORE MIDNIGHT...RESULTING IN FLASH            
  FLOODING...ESPECIALLY IN POOR DRAINAGE AREAS OF ATHENS AND DECATUR.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  TANNER...CAPSHAW...TRINITY...SOMERVILLE...PRICEVILLE...HARTSELLE...
  AND ARDMORE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 3499 8679 3431 8680 3432 8711 3469 8710
      3477 8720 3476 8725 3478 8727 3481 8722
      3500 8721

$$

KULA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at May 2, 8:45 PM CDT, 27 minutes earlier.

Area forecast discussion, May 2, 8:45 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
845 PM CDT SUN MAY 2 2010

.UPDATE...MESOSCALE UPDATE
&&

.DISCUSSION...REPEATED BANDS OF MODERATE/HEAVY RAINFALL CONTINUE TO
MOVE NEWD ACROSS THE CNTRL TN VALLEY THIS EVENING...ALONG WITH A FEW
EMBEDDED TSTMS. ALL OF THIS CONVECTIVE ACTIVITY IS DEVELOPING WELL
AHEAD OF THE APPROACHING COLD FRONT...NOW MAKING ITS WAY EWD ACROSS
THE LOWER MS VALLEY. WV IMAGERY CONTINUES TO INDICATE A PERSISTENT
GULF INFLOW INTO THE SE REGION...WITH UPPER AIR SOUNDINGS/PROFILES
INDICATING PW'S AOA 2 IN. STRONG LOW LEVEL CURVATURE/SHEAR ALSO
REMAINS IN PLACE ACROSS THE AREA MAINTAINING A CONTINUED THREAT OF
LOCALLY STRONG/SVR TSTMS...WITH DAMAGING WINDS THE MAIN THREAT. WITH
THE SLOW MOVING COLD FRONT...CONTINUED PERIODS OF MODERATE TO HEAVY
RAINFALL SHOULD CONTINUE THROUGH THE EVENING HRS...BEFORE PRECIP
BEGINS TO TAPER OFF OVERNIGHT WITH DRIER AIR FINALLY WORKING ITS WAY
EWD INTO NW AL. THE FLASH FLOOD WATCH...CURRENTLY IN EFFECT FOR THE
ENTIRE FORECAST AREA...MAY BE ABLE TO BE TRIMMED FROM W TO E LATER
TONIGHT...WITH THE THREAT FOR STRONG/SVR TSTMS DIMINISHING AS WELL.
FOR NOW THOUGH WITH THE THERMO/KINEMATIC REMAINING IN PLACE...THE
AREA REMAINS UNDER A THREAT FOR PREDOM LOCALIZED FLASH FLOODING AND
POSSIBLE SVR TSTMS. AREA RIVERS MAY ALSO BEGIN TO GRADUALLY RISE
TOWARD ACTION/FLOOD STAGE LATER TONIGHT GIVEN THE AMOUNT OF WATER
THAT HAS FALLEN INTO BASINS N AND W OF THE CNTRL TN VALLEY.
&&

.AVIATION...MOD TO HEAVY SHRA...WITH EMBEDDED TSRA...CONTINUE TO
IMPACT THE LOCAL AREA. THIS ACTIVITY CONTINUES TO DEVELOP WELL AHEAD
OF A COLD FRONT CURRENTLY MOVING EWD ACROSS THE LOWER MS VALLEY.
SHRA/TSRA ARE XPCTED TO CONTINUE THROUGH THE EVENING HRS BEFORE
TAPERING OFF AFTER 06Z MON...AS THE COLD FRONT BEGINS TO APPROACH
THE AREA FROM THE W. BRIEF/TEMPO IFR CONDITIONS ARE POSSIBLE THROUGH
03Z IN AND NEAR THE HEAVIER SHRA/TSRA. MVFR CEILINGS ARE XPCTED INTO
THE MORNING HRS BEFORE GRADUALLY LIFTING DURING THE DAY MON.
&&

.PREVIOUS DISCUSSION...MODERATE TO HEAVY RAINFALL HAS FINALLY
OVERSPREAD THE TENNESSEE VALLEY THIS AFTERNOON AS A COLD FRONT
CONTINUES TO SLOWLY MAKE ITS WAY TOWARDS THE MISSISSIPPI/ALABAMA
STATE LINE. WATER VAPOR IMAGERY CONTINUES TO SHOW DEEP TROPICAL
MOISTURE FEEDING INTO THE THE SOUTHEAST CONUS WHICH WILL HELP SPARK
ADDITIONAL THUNDERSTORMS ACROSS CENTRAL MISSISSIPPI THIS EVENING.
FORECAST CONFIDENCE IS SOMEWHAT UNCERTAIN ABOUT HOW THE COVERAGE OF
CONVECTION WILL UNFOLD TONIGHT AND IT WILL BE HIGHLY DEPENDENT ON
WHAT CONTINUES TO DEVELOP OVER MISSISSIPPI. WITH THE FRONT STILL
WELL TO OUR WEST...ADDITIONAL SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED THIS EVENING AND OVERNIGHT WITH THE DEVELOPMENT OVER
MISSISSIPPI MOVING INTO THE AREA. THERE STILL IS A MARGINAL SEVERE
THREAT WITH MOSTLY DAMAGING WINDS BEING THE MAIN THREAT AT LEAST FOR
THE NEXT SEVERAL HOURS. RAINFALL AMOUNTS COULD STILL TOP OUT AT 1 TO
3 INCHES TONIGHT WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

THE COLD FRONT WILL FINALLY BEGIN TO PUSH THROUGH THE FORECAST
AREA BY THE EARLY MORNING HOURS ON MONDAY ALLOWING THE THREAT FOR
HEAVY RAINFALL TO SUBSIDE. IN FACT...RAIN SHOULD BE COMPLETELY OUT
OF NORTHEAST ALABAMA BY THE AFTERNOON HOURS ON MONDAY AS SUNSHINE
RETURNS TO NORTHWEST ALABAMA. BY MONDAY NIGHT...AN UPPER LEVEL
LOW WILL BEGIN DIVING SOUTHEAST AND MOVE JUST SOUTH OF THE FORECAST
AREA ON TUESDAY. THINK THE BULK OF THE RAINFALL AND CLOUDS WILL
STAY TO THE SOUTH AS THE AREA REMAINS WARM AND PARTLY CLOUDY.

HIGH PRESSURE WILL REMAIN OVER THE REGION ON WEDNESDAY AS SOUTHERLY
FLOW INCREASES AND CONTINUES THROUGH AT LEAST FRIDAY. AS A
RESULT...90 DEGREE WEATHER WILL BE POSSIBLE FOR WEDNESDAY AND
THURSDAY AFTERNOONS. SOME MODEL DIFFERENCES BETWEEN THE GFS AND
ECMWF DEVELOP DURING THE FRIDAY AND WEEKEND TIME FRAME WITH THE
ECMWF SOMEWHAT SLOWER WITH THE TIMING OF THE NEXT COLD FRONT.
THIS SLOWER SOLUTION SEEMS A LITTLE MORE REASONABLE GIVEN THE
STRENGTH OF THE UPPER HIGH TO OUR EAST. WITH THAT SAID...HAVE
FOLLOWED THIS SOLUTION FAIRLY CLOSELY BRINGING IN THE BEST CHANCE
OF RAIN FRIDAY NIGHT AND INTO SATURDAY. BEHIND THE COLD
FRONT...MUCH DRIER AND COOLER AIR WILL BEGIN TO FILTER OVER THE
REGION ON SUNDAY.
&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES:
     CULLMAN...DEKALB...JACKSON...MARSHALL.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     COLBERT...FRANKLIN AL...LAUDERDALE...LAWRENCE...LIMESTONE...
     MADISON...MORGAN.

TN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     FRANKLIN TN...LINCOLN...MOORE.

&&

UPDATE...09
PREV DIS...KNS
Hazardous weather outlook, May 2, 9:00 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
900 PM CDT SUN MAY 2 2010

ALZ001>010-016-TNZ076-096-097-031000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
900 PM CDT SUN MAY 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

...A FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING...

MODERATE TO LOCALLY HEAVY RAINFALL WILL CONTINUE THROUGH THE EVENING
HOURS...WITH A FEW EMBEDDED THUNDERSTORMS POSSIBLE AS WELL. THIS
ACTIVITY IS DEVELOPING WELL AHEAD OF A COLD FRONT MOVING EASTWARD
THROUGH THE LOWER MISSISSIPPI VALLEY. THIS ACTIVITY IS EXPECTED TO
BEGIN TAPERING OFF AFTER MIDNIGHT AS THE COLD FRONT BEGINS TO MOVE
THROUGH THE OUTLOOK AREA.

REPEATED BANDS OF HEAVY RAINFALL OVER THE SAME AREA WILL TRANSLATE
INTO A CONTINUED THREAT OF FLASH FLOODING THROUGH THE EVENING HOURS.
WITH A SATURATED GROUND IN PLACE ACROSS THE AREA...ANY ADDITIONAL
HEAVY RAINFALL WILL AID IN THE THREAT FOR POTENTIAL FLASH FLOODING.
IN ADDITION...THERE REMAINS A POSSIBILITY FOR A FEW STRONG TO SEVERE
THUNDERSTORMS THROUGH THE EVENING HOURS...WITH THE PRIMARY THREAT
BEING BRIEF DAMAGING WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

RAINFALL WILL MOVE OUT OF NORTHEAST ALABAMA EARLY MONDAY MORNING.
FLOODING MAY CONTINUE AS HEAVY RAINFALL RUNS OFF OR WORKS INTO LOCAL
CREEKS AND RIVERS...BUT THE HEAVY RAINFALL THREAT WILL SUBSIDE.

A CHANCE OF SHOWERS AND THUNDERSTORMS WILL RETURN TO THE FORECAST
FRIDAY AND FRIDAY NIGHT.

.UPDATED SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
REQUESTED FOR THE REMAINDER OF THE EVENING HOURS. PLEASE FORWARD ANY
REPORTS OF POSSIBLE STORM DAMAGE OR FLASH FLOODING TO THE NATIONAL
WEATHER SERVICE IN HUNTSVILLE WHEN TIME PERMITS.

In the hours before

Special weather statement, May 2, 3:12 PM CDT, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
312 PM CDT SUN MAY 2 2010

ALZ009-TNZ097-022100-
FRANKLIN-JACKSON-
312 PM CDT SUN MAY 2 2010

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN AND JACKSON COUNTIES
UNTIL 400 PM CDT...

AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TRENTON...OR 13 MILES WEST OF SCOTTSBORO...
MOVING NORTHEAST AT 50 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ESTILLFORK...LARKIN.
  HYTOP...JERICHO.
  BASS...STEVENSON.
  ANDERSON.
  SHERWOOD...RUSSELL CAVE NATIONAL MONUMENT.
  LONG ISLAND.

RAINFALL AMOUNTS AROUND ONE INCH ARE POSSIBLE FROM THIS
THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING
OF WATER ON AREA ROADWAYS.

&&

LAT...LON 3461 8619 3461 8622 3472 8635 3476 8633
      3485 8634 3521 8587 3500 8587 3500 8561
      3497 8560
TIME...MOT...LOC 2011Z 225DEG 50KT 3477 8621

KDW
Special weather statement, May 2, 4:48 PM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
448 PM CDT SUN MAY 2 2010

ALZ001>003-022230-
COLBERT-FRANKLIN-LAUDERDALE-
448 PM CDT SUN MAY 2 2010

...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...FRANKLIN AND LAUDERDALE
COUNTIES UNTIL 530 PM CDT...

AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM IUKA TO 7 MILES
NORTHEAST OF AMORY...MOVING NORTHEAST AT 50 MPH.

WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  POGO...MAUD.
  WRIGHT...PLEASANT SITE.
  HALLTOWN...CHEROKEE.
  THREET...BARTON.
  SRYGLEY CHURCH...RED ROCK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY
EVENING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3501 8750 3501 8749 3433 8773 3431 8777
      3432 8816 3439 8817 3485 8810 3502 8781
TIME...MOT...LOC 2148Z 235DEG 45KT 3477 8812 3406 8836

KDW
Local storm report, May 2, 6:02 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
602 PM CDT SUN MAY 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     FLOOD            TUSCUMBIA               34.73N 87.71W
05/02/2010                   COLBERT            AL   TRAINED SPOTTER

            URBAN AND STREET FLOODING REPORTED IN THE TOWN OF
            TUSCUMBIA. DITCHES ALONG THE SIDE OF ROADS ARE FULL WITH
            DEBRIS FLOWING INTO SOME STREETS.

&&
Special weather statement, May 2, 7:10 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
710 PM CDT SUN MAY 2 2010

ALZ003-004-030100-
FRANKLIN-LAWRENCE-
710 PM CDT SUN MAY 2 2010

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN AND LAWRENCE COUNTIES
UNTIL 800 PM CDT...

AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTH OF HACKLEBURG...OR 10
MILES NORTHEAST OF HAMILTON...MOVING NORTHEAST AT 60 MPH.

WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  PHIL CAMPBELL.
  MT HOPE.
  LANDERSVILLE...WREN.
  MOULTON.
  CADDO...CHALYBEATE SPRINGS.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 3432 8780 3471 8712 3469 8710 3445 8711
      3430 8740
TIME...MOT...LOC 0010Z 237DEG 66KT 3425 8773

KULA
Special weather statement, May 2, 8:57 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
857 PM CDT SUN MAY 2 2010

ALZ004-030245-
LAWRENCE-
857 PM CDT SUN MAY 2 2010

...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE COUNTY UNTIL 945 PM
CDT...

AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF HALEYVILLE...MOVING
NORTHEAST AT 65 MPH.

NICKEL SIZE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED
WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WREN...LANDERSVILLE.
  SPEAKE...MOULTON.
  CHALYBEATE SPRINGS.
  CADDO...HILLSBORO.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3431 8753 3436 8754 3474 8724 3459 8711
      3433 8713 3430 8717
TIME...MOT...LOC 0157Z 223DEG 55KT 3418 8752

KULA

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:10 PM CDTSpecial Weather StatementHUNLawrence50 min
May 2, 7:51 PM CDTFlash Flood WarningHUNLauderdale, Lawrence4 hr
May 2, 8:49 PM CDTRiver Flood WarningHUNLawrence17 hr
May 2, 8:57 PM CDTSpecial Weather StatementHUNLawrence48 min
May 2, 9:44 PM CDTSpecial Weather StatementHUNCullman91 min
May 2, 9:51 PM CDTFlash Flood WarningHUNMadison, Morgan5 hr
May 2, 9:58 PM CDTFlash Flood WarningHUNCullman5 hr
May 2, 10:36 PM CDTFlash Flood WarningHUNDeKalb, Jackson, Marshall5 hr
May 2, 10:45 PM CDTSevere Thunderstorm WarningHUNJackson45 min
May 2, 10:49 PM CDTAreal Flood WarningHUNMadison12 hr
May 2, 10:54 PM CDTSevere Thunderstorm WarningHUNCullman21 min
May 2, 11:22 PM CDTSpecial Weather StatementHUNDeKalb, Marshall38 min
May 3, 12:33 AM CDTAreal Flood WarningHUNLimestone, Morgan114 min
May 3, 2:14 AM CDTAreal Flood WarningHUNDeKalb12 hr
May 3, 2:57 AM CDTDense Fog AdvisoryHUNColbert, Cullman, Franklin, Lauderdale, Lawrence, Limestone and 2 more6 hr

Nearby

Flash Flood Warnings in Alabama, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.